• Users Online: 2588
  • Print this page
  • Email this page
LETTER TO EDITOR
Year : 2011  |  Volume : 55  |  Issue : 4  |  Page : 428

Look alike drug labels : A worrying issue


Department of Anaesthesia and Intensive Care, Gian Sagar Medical College and Hospital, Banur, Punjab, India

Correspondence Address:
Vikramjeet Arora
Department of Anaesthesia and Intensive Care, Gian Sagar Medical College and Hospital, Banur, Distt. Patiala, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5049.84830

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2396    
    Printed66    
    Emailed0    
    PDF Downloaded390    
    Comments [Add]    
    Cited by others 1    

Recommend this journal